# SDR SWAA2022021112215

- Difficulty date: April 20, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR PANEL SPLICE STRAP AT BS 727D HAS AREAS OF CORROSION FROM RBL10 TO LBL10 / ACB FLOOR PANEL SPLICE STRAP AT BS 727D FOUND TO BE OUTTA LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM. RECEIVED NEW FLOOR PLANEL SPLICE P.O. #684381
